MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 C 702 MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 C 702 MODULE; CLINICAL CHEMISTRY ANALYZER
Model Number C702
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The qc data recovery provided was acceptable.The investigation did not identify a product problem.There were many sample clot alarms observed.It was found that the customer's sample centrifugation time is 7 minutes, which is too short.The field service engineer (fse) checked the pipetting parts and decontaminated the sample probe.The investigation determined that the root cause of the event is consistent with pre-analytical sample handling issues.
 
Event or Problem Description
There was an allegation of questionable crep2 creatinine plus ver.2 results for 1 patient sample on a cobas 8000 c702 module.On (b)(6) 2023, the initial crep2 result was 4.05 mg/dl.The result was reported outside of the laboratory.The doctor questioned the result as it didn't the patient's clinical picture and the sample was repeated.On (b)(6) 2023, the sample was repeated and the result was 0.96 mg/dl.The reagent lot number is 657574 and the expiration date is 31-may-2023.

Brand Name
COBAS 8000 C 702 MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
na
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16472235
Report Number1823260-2023-00632
Device Sequence Number5119598
Product Code JJE
UDI-Device Identifier04015630924998
UDI-Public04015630924998
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC702
Device Catalogue Number06473245001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2023
Initial Report FDA Received Date03/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown